Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Stomach pain, hemorrhoids, bleeding in stools. On Vyvanse, Accutane. History of C-Diff. Treatment?

My son takes 40 mg of Vyvanse everyday along with 60 mg of Accutane. He has been having stomach issues in the last few days (severe pain, internal hemorrhoids and bleeding in stools . He was diagnosed with C-Diff 2.5 years ago when the pharmacy accidentally gave him the wrong medicine that killed all of his bad bacteria as well as the good. We have been fighting stomach issues ever since then, but things were better until about a week ago. What do you suggest?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that there could be some chances of intestinal infection and in my opinion this need to be treated on tentative basis, and the best option in medicine for this is Tab Metronidazole 400 mg twice in day for five days, hope this information helps you, take care and have a nice day.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor